MAUDE Adverse Event Report: CENTURION MEDICAL PRODUCTS MEDLINE; PICC KIT 4F SL PL MAX BARRIER

CENTURION MEDICAL PRODUCTS MEDLINE; PICC KIT 4F SL PL MAX BARRIER
Catalog Number DYNJ70141MBH
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility, sometime in the past, staff were unable to flush the picc line or obtain blood return.The facility stated that the picc line had to be removed, and that a chest x-ray showed the picc line was in place.
 
Additional Manufacturer Narrative
According to the facility, sometime in the past, staff were unable to flush the picc line or obtain blood return.The facility stated that the picc line had to be removed and that a chest x-ray showed the picc line was in place.The customer reported that another company placed a picc line using their product.The individual is doing well.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
PICC KIT 4F SL PL MAX BARRIER
Manufacturer (Section D)
CENTURION MEDICAL PRODUCTS
tri-state de mexico
s. de r.l
mexicali baja california, 21397 ,
MX  21397,
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2259317042
MDR Report Key24441873
Report Number3004519921-2026-00006
Device Sequence Number21443349
Product Code LRO
UDI-Device Identifier10653160362982
UDI-Public10653160362982
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K213481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ70141MBH
Device Lot Number2025080690
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight128 KG